[Ibogaine] diphenhydramine(benadryl) - vomiting

Luke Christoffersen luke.christoffersen at gmail.com
Mon Sep 19 14:02:40 EDT 2005


Hi Lee, Charles
 For me so far I think no. 1 is the case of vomiting for me. There was 
always a point where something would rise up very quickly and I would vomit. 
This happens in all my major sessions and in some mini sessions. I've had 
the feeling that I never got into the full initiation effects of the full 
sessions because I vomited too soon.
  I used motion sickness pills in the past and I'm not sure there was any 
difference. I still vomited.
 Luke
 

 On 9/17/05, Lee Albert <myeboga at yahoo.co.uk> wrote: 
> 
> Hi Luke,
>  I think there are different reasons for vomiting such as:
>  1. Deep down you have "suddenly" hit on something which you find 
> emotionally upsetting or sickening. This is before it has actually come into 
> consciousness. eg. sexual abuse, abandonment etc. and hence are taken by 
> surprise. 
>  2. After a certain point in a session when a certain amount of material 
> has been covered it can act as a cleansing process as well as being an act 
> of throwing off negative energy, i.e., spiritual cleansing.
>  3. Motion sickness where we move around too much and are not accustomed 
> to ibogaine.
>  As far as taking a pill to stop vomiting I think that for an initial 
> session aimed at breaking dependency it is probably a wise thing to try and 
> keep the ibogaine in and thus anything which helps is desireable. 
>  Personally I consider reason 1 and 3 something to be avoided if possible 
> and reason 2 something worthwhile especially if it is some hours into the 
> session thus ensuring that the ibogaine has been dissolved. 
>  Unfortunately its impossible to take an anti sickness medication that 
> avoids reason 2 unless you can take a short acting medication, 2-3 hours. 
>  As far as affecting the material that is being released, I imagine 
> suppressing vomiting via the use of an anti-vomiting medication does not 
> matter that much.
>  Lee
> 
> *Luke Christoffersen <luke.christoffersen at gmail.com>* wrote:
> 
> Motion seems to make it worse but in my opinion the motion is loosening 
> feelings in the body and because the body is much more sensitive under the 
> influence of ibogaine deep feelings are being uprooted. I think vomiting is 
> a defence mechanism against painfull memories. 
>  
> 
>  On 9/15/05, Nowwarat at aol.com <Nowwarat at aol.com> wrote: 
> > 
> > I thought I read it was due to motion sickness.
> > 
> 
> 
> 
>             *Amazing Grace*: A true story based on the use of eboga / 
> ibogaine over a six year period. Includes section on the Eboga Healing 
> Process: www.myeboga.com/amazinggrace.html<http://www.myeboga.com/amazinggrace.html>
> .
>  *My Eboga*: A website dedicated to practical guidance and spiritual 
> interpretation of the eboga experience. Includes a mailing list for those 
> already initiated: www.myeboga.com/network.html<http://www.myeboga.com/network.html>. 
> 
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20050919/a58cac2e/attachment.html>


More information about the Ibogaine mailing list